MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MARLBOROUGH XENFORM SOFT TISSUE REPAIR MATRIX; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC - MARLBOROUGH XENFORM SOFT TISSUE REPAIR MATRIX; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 12/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complete patient id is (b)(6).The complainant indicated that the device is implanted and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a xenform tissue repair matrix was used during a pelvic floor reconstruction with xenform including vaginal approach hysteropexy and cystocele repair procedure performed on (b)(6) 2016.According to the complainant, on (b)(6) 2016, the patient experienced urinary retention.No treatment was given and the event is currently resolving.
 
Additional Manufacturer Narrative
Outcomes attributed to adverse event: updated.
 
Event or Problem Description
It was reported to boston scientific corporation that a xenform tissue repair matrix was used during a pelvic floor reconstruction with xenform including vaginal approach hysteropexy and cystocele repair procedure performed on (b)(6) 2016.According to the complainant, on (b)(6) 2016, the patient experienced urinary retention.No treatment was given and the event is currently resolving.Additional information received on august 21, 2018: the difficulty emptying bladder experienced on (b)(6) 2016 was treated with catheterization and resolved on (b)(6) 2017.

Brand Name
XENFORM SOFT TISSUE REPAIR MATRIX
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC - MARLBOROUGH
100 boston scientific way
marlborough MA 01752
MDR Report Key6571520
Report Number3005099803-2017-01346
Device Sequence Number16416269
Product Code PAJ
UDI-Device Identifier08714729773764
UDI-Public(01)08714729773764(17)20160930(10)0001404013
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/30/2016
Device Model NumberM0068302450
Device Catalogue Number830-245
Device Lot Number0001404013
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/21/2017
Supplement Date Received by Manufacturer08/21/2018
Initial Report FDA Received Date05/17/2017
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age30 YR
Patient Weight67